# SDR CA190307014

- Difficulty date: March 6, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 18,082 hours
- Propeller: Dowty R4086123F17
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Unit
- Part number: 699018003
- Condition: Failed
- Location: Propeller
- Part time: 10,369 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB THE CREW RECEIVED A POWERPLANT MESSAGE. THE FLAPS AND GEAR WERE UP WITH NO TURBULENCE. THE CREW RETURNED TO BASE WITHOUT FURTHER INCIDENT. NO EMERGENCY WAS DECLARED. THE CREW NOTED THAT THEY CHECKED THE ENGINE PARAMETERS MULTIPLE TIMES AND DIDN`T SEE ANY SPLIT BETWEEN THE TWO ENGINES AND BEFORE DEPARTURE BOTH ENGINES STARTED NORMALLY. AFTER EXTENSIVE TROUBLESHOOTING MAINTENANCE DETERMINED THAT THE #1 PEC (PROPELLER ELECTRONIC CONTROL UNIT) TO BE AT FAULT.
